# SDR DALA2016110208169

- Difficulty date: September 9, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY RH FLOOR TO SIDEWALL SUPPORT CORRODED  BS 727-727E.  MAINTENANCE FABRICATED NEW SIDEWALL SUPPORT,  TREATED, PRIMED APPLIED CORROSION INHIBITING COMPOUND AND INSTALLED IAW SRM 53-00-53, 51-40-05, 51-40-06 51-20-01, 51-40-02, AND 51-10-02.
